# SDR UALA2012090404923

- Difficulty date: August 30, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 67,920 hours, 12,299 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Circuit Card
- Part number: 285W02181
- Part serial: 70
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OPIC RA1 OPIC RA2 ON STATUS PG HARD FAULTS ON MAT.  ITEMS CORROLATE TO DISPLAY INTERFACE AND AIMS STATUS MSGS.  REPLACED OPIC CARDS RA1 AND RA2. MSG 23-92020 NOT ACTIVE AND MSGS AIMS AND DISPLAY INTERFACE ERASED.  REPLACEMENT OF RT OPBC CARDS RA1 AND RA2 CLEARED ALL CORROLATED MSGS AND STATUS
